# SDR SWAA021913

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 55,001 hours, 24,597 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Augmentor Tube
- Part number: 65C268591
- Condition: Faulty
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TRAVEL IS SIGNIFICANT WITHOUT ANY BRAKING ACTION.  BRAKES GRABBING SUDDENLY.  REMOVED AND REPLACED LEFT AND RIGHT BRAKE METERING VALVES AND LT AND RIGHT BRAKE FEEL AUGMENTORS PER MM.
